Items for Mathematics in 2019

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | J | K | L | M | P | S | T | V
Number of items: 38.

A

Araudruz, P A, Baldwin, M, Batygov, M, Beltran, B, Bina, C E, Bishop, D, Boorman, G, Boulay, M G, Broerman, B, Bromwich, T, Churchwell, S, Peeters, S J M, White, R and others, (2019) Design and construction of the DEAP-3600 dark matter detector. Astroparticle Physics, 108. pp. 1-23. ISSN 0927-6505

B

Barnard, Rosanna C, Berthouze, Luc, Simon, Peter and Kiss, Istvan (2019) Epidemic threshold in pairwise models for clustered networks: closures and fast correlations. Journal of Mathematical Biology. ISSN 0303-6812 (Accepted)

Barnard, Rosanna Claire (2019) Modelling and analysing neuronal and epidemiological dynamics on structured static and dynamic networks. Doctoral thesis (PhD), University of Sussex.

Bishop, A, Kiss, I Z and House, T (2019) Consistent approximation of epidemic dynamics on degree-heterogeneous clustered networks. COMPLEX NETWORKS 2018 The 7th International Conference on Complex Networks and Their Applications, Cambridge, United Kingdom, December 11-13, 2018. Published in: Complex Networks and Their Applications VII. 812 376-391. Springer ISSN 1860-949X ISBN 9783030054106

Bond, Stuart and Taheri, Ali (2019) Operators of Laplace transform type and a new class of hypergeometric coefficients. Advances in Operator Theory, 4 (1). pp. 226-250. ISSN 2538-225X

Briant, Marc, Merino Aceituno, Sara and Mouhot, Clement (2019) From Boltzmann to incompressible Navier-Stokes in Sobolev spaces with polynomial weight. Analysis and Applications, 17 (1). pp. 85-116. ISSN 0219-5305

C

Cagnetti, Filippo (2019) Rigidity for perimeter inequalities under symmetrization: state of the art and open problems. Portugaliae Mathematica. ISSN 0032-5155 (Accepted)

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Stochastic homogenisation of free-discontinuity problems. Archive for Rational Mechanics and Analysis. ISSN 0003-9527

Campos Cordero, Judith and Koumatos, Konstantinos (2019) Necessary and sufficient conditions for the strong local minimality of C^1 extremals on a class of non-smooth domains. ESAIM: Control, Optimisation and Calculus of Variations. ISSN 1292-8119 (Accepted)

Church, Jon Matteo, Guo, Zhenlin, Jimack, Peter K, Madzvamuse, Anotida, Promislow, Keith, Wetton, Brian, Wise, Stephen M and Yang, Fengwei (2019) High accuracy benchmark problems for Allen-Cahn and Cahn-Hilliard dynamics. Journal of Computational Physics. ISSN 0021-9991 (Accepted)

Ciech, Federico (2019) Models of last passage percolation. Doctoral thesis (PhD), University of Sussex.

Ciech, Federico and Georgiou, Nicos (2019) Order of the variance in the discrete Hammersley process with boundaries. Journal of Statistical Physics. ISSN 0022-4715 (Accepted)

D

Deckelnick, Klaus, Elliott, Charles M, Miura, Tatsu-Hiko and Styles, Vanessa (2019) Hamilton-Jacobi equations on an evolving surface. Mathematics of Computation. ISSN 0025-5718

Deelan Cunden, Fabio, Mezzadri, Francesco, O'Connell, Neil and Simm, Nick (2019) Moments of random matrices and hypergeometric orthogonal polynomials. Communications in Mathematical Physics. ISSN 0010-3616

Degond, Pierre, Frouvelle, Amic, Merino-Aceituno, Sara and Trescases, Ariane (2019) Alignment of self-propelled rigid bodies: from particle systems to macroscopic equations. In: Stochastic dynamics out of Equilibrium. Springer proceedings in mathematics and statistics. (Accepted)

Degond, Pierre, Merino-Aceituno, Sara, Vergnet, Fabien and Yu, Hui (2019) Coupled self-organized hydrodynamics and stokes models for suspensions of active particles. Journal of Mathematical Fluid Mechanics, 21 (6). pp. 1-36. ISSN 1422-6928

Düring, Bertram, Gottschlich, Carsten, Huckemann, Stephan, Kreusser, Lisa Maria and Schonlieb, Carola-Bibiane (2019) An anisotropic interaction model for simulating fingerprints. Journal of Mathematical Biology. ISSN 0303-6812

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility jump models. Journal of Computational and Applied Mathematics, 355. pp. 201-217. ISSN 0377‐0427

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility with contemporaneous jump models. In: Progress in Industrial Mathematics at ECMI 2018. The European Consortium for Mathematics in Industry . Springer Verlag. (Accepted)

Düring, Bertram, Torregrossa, Marco and Wolfram, Marie-Therese (2019) Boltzmann and Fokker-Planck equations modelling the Elo rating system with learning effects. Journal of Nonlinear Science, 29 (3). pp. 1095-1128. ISSN 0938-8974

E

Eom, Cheoljun, Kaizoji, Taisei and Scalas, Enrico (2019) Fat tails in financial return distributions revisited: evidence from the Korean stock market. Physica A Statistical Mechanics and its Applications, 526. p. 121055. ISSN 0378-4371

F

Fatehi, Farzad, Kyrychko, Yuliya N, Molchanov, Robert and Blyuss, Konstantin B (2019) Bifurcations and multistability in a model of cytokine-mediated autoimmunity. International Journal of Bifurcation and Chaos, 29 (3). 1950034 1. ISSN 0218-1274

Frittelli, Massimo, Madzvamuse, Anotida, Sgura, Ivonne and Venkataraman, Chandrasekhar (2019) Preserving invariance properties of reaction–diffusion systems on stationary surfaces. IMA Journal of Numerical Analysis, 39 (1). pp. 235-270. ISSN 0272-4979

G

Giesl, Peter (2019) Construction of Finsler-Lyapunov functions with meshless collocation. ZAMM. ISSN 0044-2267

Giesl, Peter (2019) Converse theorem on a global contraction metric for a periodic orbit. Discrete and Continuous Dynamical Systems - Series A. ISSN 1078-0947 (Accepted)

Giesl, Peter and Wendland, Holger (2019) Construction of a contraction metric by meshless collocation. Discrete and Continuous Dynamical Systems - Series B. ISSN 1531-3492

J

Jensen, Max, Majee, Ananta K, Prohl, Andreas and Schellnegger, Christian (2019) Dynamic programming for finite ensembles of nanomagnetic particles. Journal of Scientific Computing. ISSN 0885-7474

K

Kabluchko, Zakhar, Prochno, Joscha and Vysotsky, Vladislav (2019) Yet another note on the arithmetic-geometric mean inequality. Studia Mathematica. ISSN 0039-3223 (Accepted)

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2019) A multidimensional analogue of the arcsine law for the number of positive terms in a random walk. Bernoulli, 25 (1). pp. 521-548. ISSN 1350-7265

Koumatos, Konstantinos and Spirito, Stefano (2019) Quasiconvex elastodynamics: weak-strong uniqueness for measure-valued solutions. Communications on Pure and Applied Mathematics, 72 (6). pp. 1288-1320. ISSN 0010-3640

L

Leonenko, Nikolai, Scalas, Enrico and Trinh, Mailan (2019) Limit theorems for the fractional non-homogeneous Poisson process. Journal of Applied Probability. ISSN 0021-9002 (Accepted)

M

Marckert, Jean-François and Wang, Minmin (2019) A new combinatorial representation of the additive coalescent. Random Structures and Algorithms, 54 (2). pp. 340-370. ISSN 1042-9832

Morrison, George and Taheri, Ali (2019) Topology of twists, extremising twist paths and multiple solutions to the nonlinear system in variation L [u] = ∇P. Topological Methods in Nonlinear Analysis. ISSN ISSN 1230-3429 (Accepted)

Murphy, Laura (2019) Mathematical studies of a mechanobiochemical model for 3D cell migration. Doctoral thesis (PhD), University of Sussex.

P

Ponta, Linda, Trinh, Mailan, Raberto, Marco, Scalas, Enrico and Cincotti, Silvano (2019) Modeling non-stationarities in high-frequency financial time series. Physica A: Statistical Mechanics and its Applications. ISSN 0378-4371

S

Stiefenhofer, Pascal, Giesl, Peter and Wagner, Heiko (2019) A system of inverted nonsmooth pendula: modelling an elderly person stepping over an obstacle. Nonlinear Analysis and Differential Equations, 7 (1). pp. 17-32. ISSN 2367-4814

T

Taheri, Ali and Day, Stuart (2019) Stability and local minimality of spherical harmonic twists u = Q(|x|)x|x| −1 , positivity of second variations and conjugate points on SO(n). The Journal of Analysis. ISSN 0971-3611 (Accepted)

V

Valentini, Luca, Bittolo Bon, Silvia, Tripathi, Manoj, Dalton, Alan and Pugno, Nicola M (2019) Regenerated silk and carbon nanotubes dough as masterbatch for high content filled nanocomposites. Frontiers in Materials, 6. a60. ISSN 2296-8016

This list was generated on Sat May 25 21:23:38 2019 BST.